# SDR ASOA2013100809168

- Difficulty date: October 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 22,423 hours, 20,939 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE,  CLEARED AFTER MANUAL EXTENSION USED, ACFT RETURNED,   R & R PSEU IAW AMM 32-61-01, AIPC 32-61-01, FIG 1, ITEM 5.  PERFORMED GAP CHECKS OF NOSE GEAR OLEO AND UPLOCK SENSORS IAW AMM 32-61-05.  OPS CHECKED GOOD,  NO OTHER DEFECTS FOUND.   ACFT OK FOR SERVICE PERFORMED FUNCTIONAL TEST OF GEAR EXTENSION/ RETRACTION SYS IAW AMM 32-30-00, OPS CHECKED GOOD.
